# SDR F3LA200800270

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53571532238
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION NOTED STRINGER 34 AT FRAME 74 CAP IS CUT FOR FRAME CLEARANCE.  MAINTENANCE CUT STRINGER 34 AND INSTALLED REPAIR COUPLER STRINGER 34 IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-53R-30262 AND SRM 51-42-11.UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
